# SDR IPXA2020040854026

- Difficulty date: April 7, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 31,612 hours, 18,903 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** DIVERSION **A/C TAKEN OOS** - CABIN ALT WARNING RAN QRH NO RESPONSE FROM CONTROLLER 1,2, AND MAN.NO RESPONSE. R&R CPC & CABIN PRESS SEL W/ REF AMM 21-31-02 & 21-31-01.NO DEFECTS.PERF MAN MODE TST AMM 21-31-00.NO DEFECTS.P/N ON/OFF 211388-15 S/N ON/OFF 94-A0747/77184 P/N ON/OFF 1305026 S/N ON/OFF 18260/70-691 IPC 21-31-01-01-015P & T/S PER B757 FIM 21 30 00 815 802 FIG 103 BLOCK 1 TO 45. REMOVE & REINSTALL SEL FAULT LAMP CPC1 21-31-01-004-001.BITE CK OF #2 CPC FIM21-30-00-815 FIG 103. NO DEFECTS A/C OK TO CONTINUE.
